# SDR 06FDEA03432

- Difficulty date: September 26, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 49,351 hours, 8,890 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FLAP I/B HINGE FITTING FOUND CRACK.  REPAIR CARRIED OUT AS PER AMM 27-50-20.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
